# SDR QXEA200600070

- Difficulty date: January 11, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 10,105 hours, 10,422 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2371, PITOT HEAT STBY REMAINED ILLUMINATED AFTER START.  MAINTENANCE PERFORMED AN INSPECTION AND FOUND STBY PITOT HEAT CB OUT.  C/W RESET.  OPS CHECK GOOD IAW AMM 30-30-00.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
